Back
 OALibJ  Vol.7 No.8 , August 2020
Multiple Solutions for Nonhomogeneous Kirchoff-Type Problem with Hardy-Sobolev Critical Exponent
Abstract: In this work, we show the existence of multiple solutions for nonhomogeneous Kirchoff-type problem with Hardy-Sobolev critical exponent, by using Ekeland's variational principle and mountain pass theorem without Palais-Smale conditions.
Cite this paper: Almuhiameed, Z. (2020) Multiple Solutions for Nonhomogeneous Kirchoff-Type Problem with Hardy-Sobolev Critical Exponent. Open Access Library Journal, 7, 1-8. doi: 10.4236/oalib.1106607.
References

[1]   Kirchhoff, G. (1883) Mechanik. Teubner, Leipzig.

[2]   Alves, C.O., Corrêa, F.J.S.A. and Ma, T.F. (2005) Positive Solutions for a Quasilinear Elliptic Equation of Kirchhoff Type. Computers & Mathematics with Applications, 49, 85-93.
https://doi.org/10.1016/j.camwa.2005.01.008

[3]   Cheng, C.T. and Wu, X. (2009) Existence Results of Positive Solutions of Kirchhoff Type Problems. Nonlinear Analysis: Theory, Methods & Applications, 71, 4883-4892.
https://doi.org/10.1016/j.na.2009.03.065

[4]   Ma, T.F. and Rivera, J.E.M. (2003) Positive Solutions for a Nonlinear Nonlocal Elliptic Transmission Problem. Applied Mathematics Letters, 16, 243-248.
https://doi.org/10.1016/S0893-9659(03)80038-1

[5]   Chen, C., Kuo, Y. and Wu, T. (2011) The Nehari Manifold for a Kirchhoff Type Problem Involving Sign-Changing Weight Functions. Journal of Differential Equations, 250, 1876-1908.
https://doi.org/10.1016/j.jde.2010.11.017

[6]   Mao, A.M. and Zhang, Z.T. (2009) Sign-Changing and Multiple Solutions of Kirchhoff Type Problems without the P.S. Condition. Nonlinear Analysis: Theory, Methods & Applications, 70, 1275-1287. https://doi.org/10.1016/j.na.2008.02.011

[7]   Mao, A.M. and Luan, S.X. (2011) Sign-Changing Solutions of a Class of Nonlocal Quasilinear Elliptic Boundary Value Problems. Journal of Mathematical Analysis and Applications, 383, 239-243. https://doi.org/10.1016/j.jmaa.2011.05.021

[8]   Jin, J.H. and Wu, X. (2010) In nitely Many Radial Solutions for Kirchhoff-Type Problems in RN. Journal of Mathematical Analysis and Applications, 369, 564-574.
https://doi.org/10.1016/j.jmaa.2010.03.059

[9]   Wei, L. and He, X.M. (2012) Multiplicity of High Energy Solutions for Superlinear Kirchho Equations. Journal of Applied Mathematics and Computing, 39, 473-487.
https://doi.org/10.1007/s12190-012-0536-1

[10]   He, X.M. and Zou, W.M. (2009) Infinitely Many Positive Solutions for Kirchhoff-Type Problems. Nonlinear Analysis: Theory, Methods & Applications, 70, 1407-1414.
https://doi.org/10.1016/j.na.2008.02.021

 
 
Top